472) The home health care nurse is visiting a client with elevated triglyceride levels and a serum cholesterol level of 398 mg/dL. The client is taking cholestyramine (Questran). Which statement, by the client, indicates the need for further education? 1."Constipation and bloating might be a problem." 2."I'll continue to watch my diet and reduce my fats." 3."Walking a mile each day will help the whole process." 4."I'll continue my nicotinic acid from the health food store." Correct Answer: 4,Nicotinic acid, even an over-the-counter form, should be avoided because it may lead to liver abnormalities. All lipid-lowering medications also can cause liver abnormalities, so a combination of nicotinic acid and cholestyramine resin needs to be avoided. Constipation and bloating are the two most common side effects. Walking and the reduction of fats in the diet are therapeutic measures to reduce cholesterol and triglyceride levels. 473) A client receiving total parenteral nutrition experiences sudden development of chest pain, dyspnea, tachycardia, cyanosis, and a decreased level of consciousness. What should the nurse suspect as a complication of the total parenteral nutrition? 1.Air embolism 2.Hyperglycemia 3.Catheter-related sepsis 4.Allergic reaction to the catheter Correct Answer: 1,Signs and symptoms of air embolism include decreased level of consciousness, tachycardia, dyspnea, anxiety, feelings of impending doom, chest pain, cyanosis, and hypotension. The signs and symptoms in the question do not indicate hyperglycemia, an infection (catheter-related sepsis), or an allergic reaction. 474) The nurse assesses for one-sided chest movement on the right while a client is being intubated by the health care provider. The nurse's action is based on the possibility that which could occur with the endotracheal tube? 1.It could enter the left main bronchus if inserted too far. 2.It could enter the right main bronchus if inserted too far. 3.It could enter the left main bronchus if not inserted far enough. 4.It could enter the right main bronchus if not inserted far enough. Correct Answer: 2,If the endotracheal tube is inserted too far, the tube will travel past the trachea and enter the right main bronchus. This occurs because the right bronchus is shorter and wider than the left and extends downward in a more vertical plane. The other options are incorrect.